# SDR AALA20150131002

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 62,619 hours, 10,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT JUST AFT OF THE RT WING IS INOPERATIVE.  R & R EMER LIGHT LAMP.  PERFORMED OPERATIONAL IAW AMM 33-51-06-902-082.  SYS CHECKED NORMAL.
